# SDR ABXR080107

- Difficulty date: March 3, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 19,108 hours, 9,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 49568771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR STA 41 TO STA 69 PRESSURE PANEL INTERCOSTAL CRACKED.  SECOND INTERCOSTAL TO THE LEFT OF THE PLUG DOOR.  REMOVED AND REPLACED IAW DC9 SRM 51-30-5.
